Research ArticleOpen accessIn the keywordsOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,433 accessesView PDFCite
2 articles for “Calculus of Variations”
Set a search alertResearch ArticleOpen accessIn the abstractFractional Quantum Field Theory on Multifractals SetsEl-Nabulsi Ahmad RamiAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 15 Mar 2011 · 7,343 accessesView PDFCite